×

zbMATH — the first resource for mathematics

Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition. (English) Zbl 1175.47050
The authors give some common fixed point theorems for occasionally weakly compatible mappings in symmetric spaces satisfying a generalized contractive condition, based on a result of G. Jungck and B. E. Rhoades [Fixed Point Theory 7, No. 2, 287–296 (2006); erratum ibid. 9, No. 1, 383–384 (2008; Zbl 1118.47045)].

MSC:
47H10 Fixed-point theorems
54H25 Fixed-point and coincidence theorems (topological aspects)
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite